| Model Number |
MMT-551NAS |
| Medical Device Problem Code |
Failure to Cycle (1142)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
08/04/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.The device will be returned for analysis and further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
Event or Problem Description
Information received by medtronic indicated that the insulin pump had compromised force sensor system error while changing the insulin set.No harm requiring medical intervention was reported.The device will be returned for analysis.
Additional Manufacturer Narrative
Device received unable to perform all functional testing including the displacement, rewind, basic occlusion, occlusion, prime or a33 and excessive no delivery test or verify a33 alarm due to completely broken reservoir tube lip.Device received with broken reservoir tube lip, missing reservoir tube o ring.Cracked battery tube threads and loose drive support disk.A test reservoir was installed and did not lock in place due to complete broken reservoir tube lip.